# SDR SWAA2023030211237

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N8545V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63573
- Aircraft time: 18,390 hours, 8,983 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. SVC DOOR ESCAPE SLIDE GIRT BAR NEEDS TO BE REPOSITIONED.<[01] REPOSITIONED FWD SVC DOOR ESCAPE SLIDE GIRT BAR & BRACKET IAW MM 25-66-02.
